MAUDE Adverse Event Report: OWEN MUMFORD LIMITED CARDINAL HEALTH UNISTIK 3 NORMAL; LANCET

OWEN MUMFORD LIMITED CARDINAL HEALTH UNISTIK 3 NORMAL; LANCET
Model Number AT 6201
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Cardinal health reported to us that one of their customers complained that the gray twist top that you have to pull off isn't coming off easily as it should, and the needle doesn't retract at all after use- it is sticking out about 8th of an inch.

Brand Name
CARDINAL HEALTH UNISTIK 3 NORMAL
Common Device Name
LANCET
Manufacturer (Section D)
OWEN MUMFORD LIMITED
primsdown industrial estate
worcester rd.
chipping norton, oxfordshire OX7 5 XP
UK  OX7 5XP
MDR Report Key25641990
Report Number1058602-2026-00009
Device Sequence Number21213953
Product Code FMK
UDI-Device Identifier20885380025843
UDI-Public20885380025843
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/26/2026
Report Date (Section F) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAT 6201
Device Lot Number12648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer05/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/26/2026